# SDR 02FDEA00620

- Difficulty date: August 30, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 727-100
- Aircraft serial: 19719
- Aircraft time: 66,296 hours, 49,841 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS NOTED IN FASTENER HOLE AT BS 488, STR 3L, AFT HOLE OF FILLER IN ALL LAYERS INCLUDING FILLER, EXCEPT INNERMOST SKIN CRACKS ENDS MARKED.  REMOVED AND REPLACED FASTENER HOLES PER EA 7-5330-65875.
